Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Berezin and Berezin-Toeplitz quantizations for general function spaces.

Título inglés Berezin and Berezin-Toeplitz quantizations for general function spaces.
Título español Cuantizaciones de Berezin y de Berezin-Toeplitz para espacios de funciones generales.
Autor/es Englis, Miroslav
Organización Math. Inst. Acad. Sci. Czech Rep., Praga, Rep. Checa
Revista 1139-1138
Publicación 2006, 19 (2): 385-430, 31 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The standard Berezin and Berezin-Toeplitz quantizations on a Kähler manifold are based on operator symbols and on Toeplitz operators, respectively, on weighted L2-spaces of holomorphic functions (weighted Bergman spaces). In both cases, the construction basically uses only the fact that these spaces have a reproducing kernel. We explore the possibilities of using other function spaces with reproducing kernels instead, such as L2-spaces of harmonic functions, Sobolev spaces, Sobolev spaces of holomorphic functions, and so on. Both positive and negative results are obtained.
Clasificación UNESCO 120404
Palabras clave español Geometría simpléctica ; Espacios de Hilbert ; Espacios de Sobolev ; Espacios de Bergman ; Operadores de Toeplitz
Código MathReviews MR2241437
Código Z-Math Zbl pre05142572
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es